Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Real closures of semilocal rings, and extension of real places


Author: Manfred Knebusch
Journal: Bull. Amer. Math. Soc. 79 (1973), 78-81
MSC (1970): Primary 13B05, 12J20; Secondary 15A63
DOI: https://doi.org/10.1090/S0002-9904-1973-13100-3
MathSciNet review: 0354626
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. Artin and O. Schreier, Algebraische Konstruktion reeller Körper, Abh. Math. Sem. Univ. Hamburg 5 (1926), 85-99.
  • 2. A. Dress, "A connection between Burnside-and Witt-rings", Notes on the theory of representations of finite groups. I, Chap. 2, Appendix B, Univ. Bielefeld, 1971. MR 360771
  • 3. D. K. Harrison, Wittrings, Lecture Notes, Dept. Math., Univ. Kentucky, Lexington, Ky., 1970.
  • 4. M. Knebusch, On the uniqueness of real closures and the existence of real places, Comment. Math. Helv. (to appear). MR 316430
  • 5. M. Knebusch, A. Rosenberg and R. Ware, Structure of Witt-rings and quotients of abelian group rings, Amer. J. Math. 94 (1972), 119-155. MR 296103
  • 6. M. Knebusch, A. Rosenberg and R. Ware, Grothendieck- and Witt-rings of hermitian forms over Dedekind rings, Pacific J. Math. (to appear). MR 319994
  • 7. M. Knebusch, A. Rosenberg and R. Ware, Signatures on semi-local rings, J. Algebra (to appear). MR 327761
    7a. M. Knebusch, A. Rosenberg and R. Ware, Signatures on semilocal rings, Bull. Amer. Math. Soc. 78 (1972), 62-64. MR 285516

  • 8. S. Lang, The theory of real places, Ann. of Math. (2) 57 (1953), 378-391. MR 14, 841. MR 53924
  • 9. J. Leicht and F. Lorenz, Die Primideale des Wittschen Ringes, Invent. Math. 10 (1970), 82-88. MR 42 # 1851. MR 266949
  • 10. J. Milnor (with D. Housemoller), Symmetric bilinear forms, Lecture Notes, Inst. Advanced Study, Princeton, N.J., 1971.
  • 11. W. Scharlau, Zur Pfisterschen Theorie der quadratischen Formen, Invent. Math. 6 (1969), 327-328. MR 39 # 2793. MR 241453

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 13B05, 12J20, 15A63

Retrieve articles in all journals with MSC (1970): 13B05, 12J20, 15A63


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13100-3

American Mathematical Society